# SDR FDEA201205101786

- Difficulty date: May 10, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 87,846 hours, 35,983 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NEA602229
- Condition: Damaged
- Location: Bs 1381
- Part time: 87,846 hours, 35,983 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK STA 1381, LBL 75 FOUND TO HAVE BROKEN EARS.  REMOVED DAMAGED SEAT TRACK SECTION BS 1371 TO 1409.  FABRICATED AND INSTALLED NEW SECTION IAW SRM 53-70-00, FIG 1 AND SRM 51-31-01.
